Dilated Pupils On Suboxone?
Subby
Posted: June 17, 2017, 11:49 AM







I started suboxone and I'm noticing my eyes are dilated all the time. It's only been a week on it so far. Is this normal and does it happen the whole time you are on this? It still looks like I'm using just by the look of my eyes. I do not feel any withdrawal and I do not feel a high from the medication. I'm just wondering if anyone has had the same experience? Also if you comment it's not necessary to tell me how hard the taper and withdrawal from it was, I'm fully aware. Thank you for any positive information or perhaps information that may aid in my use of this medication, as well useful comments. Not your horror story.

Thank you very much from Subby!
  Top
Posted: June 20, 2017, 5:12 PM


Posts: 59
Joined: March 26, 2017



Hi bud. How many mg are you taking each day?
  Top
Subby
Posted: June 22, 2017, 5:43 PM







Hi, I meant contracted haha opposite of dilated. I just started and I went from 4, to 6, to, 8. They don't seem to be as contracted as the first few days and I seemed more balanced. Though I seen ppl on methadone with eyes that could glow in the dark. I started with 4 for two days and I was way up and down but it's more level now. My eyes are not as pinned as before but I was wondering if this is going to be an ongoing thing? I don't think most people notice, but since I know, I'm self-conscious of it.
  Top
Subby
Posted: June 22, 2017, 5:48 PM







also, what's the best way to judge if I'm taking the correct amount. again this is all new to me and anything better than being dope sick is a bonus but i also don't want to be taking more than i need. I think 8 must be my number. I don't get sleepy in the day and I take it once in the morning but im level for the most part. I have no withdrawl symptoms. And im not craving or thinking about using at all. though as it gets more level im wondering if this is how it is, or am i going to get tolerant really fast. thanks for your post.
  top of page  Top